# SDR 2001UALA02449

- Difficulty date: December 22, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 38,007 hours, 14,396 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR CREASE BEAM WEB ATTACH ANGLE BRACKET HAD EXCESSIVE CORROSION, STATION 981 RBL 68 STRINGER 17R.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED REPLACEMENT ATTACH BRACKET.
